| Catalog Number |
1801-34 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for investigation.The reported problem was confirmed.The distal ligature that failed.The distal ligature slipped from its intended tie location and over the tip of the catheter.The balloon did not appear to be damaged as a result of the issue.It is likely that the ligature was not correctly tied during the assembly process which resulted in the issue during use.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.
Event or Problem Description
It was reported the catheter balloon tip came off during a procedure.We are unable to determine at what stage it occurred.The procedure was successfully completed using a replacement.No injury was reported to the patient.